# SDR SWAA2022020799921

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 32,384 hours, 15,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT WITH CREASE AT STA 498; BETWEEN STR 18-19L. / FACT AS A RESULT OF POST REPAIR INSPECTION
